I am on my 6th treatment for Sparvato and would like to know if anyone takes it and how it dies them it makes me not want to eat and I have notice I am irritable after taking it and really don’t like the way the 84mgs makes me feel during treatment
Nausea and Vomiting
That’s interesting to know. I’ve been wondering how spravato is. Does it help you feel better?
So far it hasn’t helped me much but I have missed a few appointments because of some health issues
Oh I see. I was gonna ask my doc about it but I read that it can make you feel very nauseous. I tried TMS and it didn’t do much for me. Have you tried that?
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app